# SDR AALA20170306015

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 80,381 hours, 43,986 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT FAILED TEST.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-60-00. OPERATIONAL CHECKED GOOD.
